Pták, Vlastimil. "Supplement to the article “On approximation of continuous functions in the metric $\int _a^b |x(t)|dt$”." Czechoslovak Mathematical Journal 08.3 (1958): 464-464. <http://eudml.org/doc/11946>.
@article{Pták1958, author = {Pták, Vlastimil}, journal = {Czechoslovak Mathematical Journal}, keywords = {approximation and series expansion}, language = {eng}, number = {3}, pages = {464-464}, publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic}, title = {Supplement to the article “On approximation of continuous functions in the metric $\int _a^b |x(t)|dt$”}, url = {http://eudml.org/doc/11946}, volume = {08}, year = {1958}, }
TY - JOUR AU - Pták, Vlastimil TI - Supplement to the article “On approximation of continuous functions in the metric $\int _a^b |x(t)|dt$” JO - Czechoslovak Mathematical Journal PY - 1958 PB - Institute of Mathematics, Academy of Sciences of the Czech Republic VL - 08 IS - 3 SP - 464 EP - 464 LA - eng KW - approximation and series expansion UR - http://eudml.org/doc/11946 ER -